# SDR AWXA200300582

- Difficulty date: May 4, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15172226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON LOWER SURFACE OF AFT CARGO COMPARTMENT FLOOR SUPPORT STRINGER 29 LT AT BS 1470, LBL 7. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUTOUT DAMAGED SECTION OF FLOOR SUPPORT STRINGER 29 LT AT BS 1470, LBL 7; FABRICATED A NEW SECTION OF FLOOR SUPPORT STRINGER, AND REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-11, PG. 1-7, FIG. 1.
